MAUDE Adverse Event Report: COOK INC NCIRCLE TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INC NCIRCLE TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number G46206
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the basket of an ncircle tipless stone extractor experienced a sense of ¿heaviness¿ in the handle during a transurethral urinary stone removal procedure within the renal pelvis and calyces.The use of the device was discontinued immediately, and the procedure was completed using another ncircle tipless stone extractor from the hospital¿s inventory while the patient was under anesthesia.The patient did not require a separate procedure.The device was able to capture several stones before the occurrence.The device was inspected prior to use in an uncoiled position and functioned properly.Another manufacturers 3.6 fr size scope was used with the device; however, no laser was used.There were no anatomical factors impeding device function.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
E1: postal code: (b)(6), phone: (b)(6).G4 - pma/510(k)# exempt.H3: device evaluation anticipated, but not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Investigation ¿ evaluation as reported, the basket of an ncircle tipless stone extractor experienced a sense of ¿heaviness¿ in the handle during a transurethral urinary stone removal procedure within the renal pelvis and calyces.The use of the device was discontinued immediately, and the procedure was completed using another ncircle tipless stone extractor from the hospital¿s inventory while the patient was under anesthesia.The patient did not require a separate procedure.The device was able to capture several stones before the occurrence.The device was inspected prior to use in an uncoiled position and functioned properly.Another manufacturer 3.6 fr size scope was used with the device; however, no laser was used.There were no anatomical factors impeding device function.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), quality control procedures, specifications and instructions for use (ifu), as well as a visual inspection and functional test of the returned device, were conducted during the investigation.One ncircle tipless stone extractor was returned to cook without package, but with label.Upon visual inspection, it was noted that several bends/kinks were found along the basket sheath.The handle was actuated and the basket was very difficult to open/close.The basket wire broke.Additional damage may have occurred during shipment, as the product was not returned in its original packaging.Cook has concluded that the device was manufactured to specification.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record showed no discrepancies related to the reported failure mode.A review of complaint history records showed no other related complaints associated with the complaint device lot.Based on the available information, cook has concluded that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook also reviewed product labeling.The ifu was reviewed and did not contain any information related to the reported issue.Based on the information provided, inspection of the returned device, and the results of the investigation.Cook has concluded a potential root cause for this event could not be established.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
NCIRCLE TIPLESS STONE EXTRACTOR
Common Device Name
FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24675162
Report Number1820334-2026-00314
Device Sequence Number10108836
Product Code FFL
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG46206
Device Catalogue NumberNTSE-015115
Device Lot Number16850164
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/02/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.6FR KARL STORZ / FLEX-X2 SCOPE.
Patient SexUnknown